# SDR SWIA2020020648232

- Difficulty date: January 6, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 39,171 hours, 34,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR SILL ANGLE HAS CORROSION AT MULTIPLE AREAS AND EXFOLIATION THRU THE ANGLE AT THE DOOR CLOSED SENSOR. (MARKED)   (C-CHECK) RO 2/04/2020   PAX DOOR SILL ANGLE IS OUT OF LIMITS PER REF CRJ 200 SRM, REMOVED AND REPLACED PAX DOOR SILL ANGLE WITH NEW REF BOMBARDIER DWG & REF CRJ 200 SRM. SEE CONTINUATION CARD FOR DETAILS. SEE ATTACHED TASK.
